# SDR 000244

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N370
- Make and model: Emb EMB-145
- Aircraft time: 3,568 hours, 2,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

RT INBOARD MLG BRAKE ASSY. SHOWED HIGH TEMP INDICATIONS ON MFD AND NOTICED SMOKE COMING FROM RT INBOARD BRAKE ASSY.  R&R'D RT INBOARD BRAKE
